Man alive, this withdrawl from my high dosage of pristiq is still kicking my ***!
It's been two full weeks now and my head still feels like it's on a swivel.
I have gotten this withdrawl syndrome from every antidepressant I have ever tapered off of, but this Pristiq is even worse than Effexor. Just beware before you commit to Pristiq because if you ever have to swap it for another antidepressant then the withdrawl is murder.
Talk about severe brain zaps and dizziness. This Pristiq is serious **** to get off.
I have taken Pristiq for 2 yrs now-100mg down from 200mg. It has helped with the constant thinking and worrying. It has calmed me down and helped with patience. Recently I am fatigued. I come home from work and am exhausted! Has anyone had the fatigue side effect with Pristiq?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.